# SDR UIEA2022080800823

- Difficulty date: September 10, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N489MC
- Make and model: Boeing 747412F
- Aircraft serial: 26553
- Aircraft time: 108,520 hours, 19,072 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1EA CRACK INDICATION AS PER ON SKIN LAYER AT RH BS 980 S38R DRAG SPLICE FITTING( SKIN REPAIRED AS PER SRM 53-20-01-2R-2 REPAIR 2 FIG 201 DETAIL IV AND ATLAS AIR EO 4453A449 PART 4  )
